# SDR 99FDEA00513

- Difficulty date: December 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N669FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 774
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Condition: Inoperative
- Location: Nr 2 Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON T/O, ECAM SOUNDED AND DISPLAY NR 2 REV PRESSURIZED.  THROTTLE PLACED AT IDLE, RETURN TO DEPART.  T/REV DEFERRED PER MEL 78-1 NR 2 REVERSER LOCKED OUT.
